Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 113, NWS Springfield, MO

September 3, 2008Phelps County, Missouri

NWS Springfield, MO issued this river flood warning at Sep 3, 2008, 8:38 PM CDT for Phelps County, Missouri. It took effect at Sep 4, 2008, 11:40 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 3, 2008, 8:38 PM CDT (01:38 UTC)
In effect from
Sep 4, 2008, 11:40 PM CDT
Expired
Sep 4, 2008, 11:08 AM CDT
In force
Issued by
NWS Springfield, MO
Flood severity
Minor

County Phelps County, MO

The radar

The St Louis radar (KLSX), 133 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River at Jerome (JRMM7). The gauge peaked at 8.38 ft at Sep 4, 2008, 1:00 PM CDT.

actionminormoderate102009/0409/05
Action stage
13 ft
Minor stage
15 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06933500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KSGF 040138
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT WED SEP 03 2008


...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY
  
.HEAVY RAINFALL ASSOCIATED WITH TROPICAL DEPRESSION GUSTAV WILL
CONTINUE TO PRODUCE HEAVY RAINFALL WHICH WILL CAUSE RIVER LEVELS TO 
RISE. 

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC169-041338-
/O.NEW.KSGF.FL.W.0112.080904T0611Z-080907T0530Z/
/TBNM7.2.ER.080904T0611Z.080905T0000Z.080906T0530Z.NO/
838 PM CDT WED SEP 03 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLOOD WARNING FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* FROM LATE TONIGHT TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 10.4 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CONTINUE TO
  RISE TO NEAR 18.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE HIGHER T A 
  250 TRAINING AREA. 

$$

MOC161-041338-
/O.NEW.KSGF.FL.W.0113.080904T1432Z-080907T1500Z/
/JRMM7.1.ER.080904T1432Z.080905T0600Z.080906T1500Z.NO/
838 PM CDT WED SEP 03 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLOOD WARNING FOR 
  THE GASCONADE RIVER AT JEROME.
* FROM THURSDAY MORNING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 2.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 20.5 FEET BY EARLY FRIDAY MORNING.  THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 20.5 FEET...FLOOD WATERS BEGIN TO IMPACT THE STEEL 
  RESIDENTIAL FENCE LINE AT THE GAGE SITE. 

$$

HATCH
2 follow-up statements
000 
WGUS83 KSGF 041059
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 AM CDT THU SEP 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY
   
.HEAVY RAINFALL ASSOCIATED WITH TROPICAL DEPRESSION GUSTAV WILL
CONTINUE TO PRODUCE HEAVY RAINFALL WHICH WILL CAUSE RIVER LEVELS TO 
RISE. 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC161-050159-
/O.EXT.KSGF.FL.W.0113.080905T0440Z-080906T2200Z/
/JRMM7.1.ER.080905T0440Z.080905T1200Z.080905T2200Z.NO/
559 AM CDT THU SEP 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER AT JEROME.
* FROM THIS EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  5:45 AM THURSDAY THE STAGE WAS 5.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 15.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 20.5 FEET...FLOOD WATERS BEGIN TO IMPACT THE STEEL 
  RESIDENTIAL FENCE LINE AT THE GAGE SITE. 

$$
000 
WGUS83 KSGF 041608
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT THU SEP 04 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY

.RAINFALL TOTALS SINCE TUESDAY HAVE AVERAGED BETWEEN THREE AND
FIVE INCHES ACROSS THE GASCONADE RIVER BASIN. HOWEVER...RUNOFF
FROM THE HEAVY RAINFALL HAS NOT BEEN AS SIGNIFICANT AS EXPECTED.
THEREFORE...THE GASCONADE RIVER WILL CONTINUE TO RISE...BUT 
WILL CREST BELOW FLOOD STAGE TONIGHT. STREAMS AND CREEKS THAT FEED 
INTO THE GASCONADE RIVER WILL CONTINUE TO RISE THROUGH TODAY...
BEFORE TAPERING OFF LATER TONIGHT. 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC161-041638-
/O.CAN.KSGF.FL.W.0113.000000T0000Z-080906T2200Z/
/JRMM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1108 AM CDT THU SEP 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE GASCONADE RIVER AT JEROME.
* AT 10:45 AM THURSDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE LATER TONIGHT.

$$

JLT

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Sep 3, 6:43 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Sep 3, 6:43 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 PM CDT WED SEP 3 2008

.DISCUSSION...

...EXCESSIVE RAINFALL AND FLOODING...

THE FOCUS OF THE FORECAST REMAINS ON THE POTENTIAL OF WIDESPREAD
RAIN PRODUCING EXCESSIVE RAINFALL AND FLOODING. RAINFALL
ASSOCIATED WITH TROPICAL MOISTURE FROM GUSTAV CONTINUES ACROSS
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

SO FAR...RAINFALL AMOUNTS GENERALLY HAVE RANGED FROM ONE HALF TO
AN INCH NORTH OF THE INTERSTATE 44 CORRIDOR WITH AMOUNTS RANGING
FROM 1 INCH TO 3 INCHES SOUTH OF THE INTERSTATE 44 CORRIDOR. THE
HEAVIEST RAINFALL HAS OCCURRED ALONG THE ARKANSAS BORDER WHERE
RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE BEEN REALIZED.

SHORT TERM (TODAY THROUGH THURSDAY)...

TROPICAL DEPRESSION GUSTAV CENTERED OVER SOUTHERN ARKANSAS
CONTINUES TO GRADUALLY MOVE NORTH. DEEP TROPICAL MOISTURE...WITH
PRECIPITABLE WATER VALUES NEAR 2 INCHES...CONTINUES TO OVERRUN A
SURFACE FRONT EXTENDING FROM NEAR SALEM TO CASSVILLE. ACROSS THE
CENTRAL OZARKS...HOURLY RAINFALL RATES HAVE RANGED UP TO A
QUARTER OF AN INCH PER HOUR WHILE RATES OVER AN INCH AND A HALF
PER HOUR HAVE OCCURRED AT TIMES ACROSS SOUTHERN MISSOURI.

THE THREAT FOR HEAVY RAIN AND FLOODING WILL BE INCREASING GREATLY
TONIGHT INTO THURSDAY MORNING. THE GFS/NAM/ECMWF REMAIN CONSISTENT
WITH TRACKING THE VERTICALLY STACKED LOW ALONG WITH THE REMNANTS
OF GUSTAV NORTH INTO THE OZARKS TONIGHT AND MOVING THE LOW
NORTHEAST OF THE FORECAST AREA BY LATE THURSDAY. NO CHANGES WILL
BE MADE TO THE FLASH FLOOD WATCH. HEAVY RAIN WILL INCREASE IN
COVERAGE AS STRONGER LIFT ASSOCIATED WITH THE 850MB LOW TRACKS
THROUGH THE OZARKS. DURING THE OVERNIGHT HOURS...THERE IS OFTEN AN
INCREASE IN RAIN INTENSITY WITH TROPICAL AIRMASSES DUE TO
NOCTURNAL PROCESSES AND TONIGHT SHOULD BE NO DIFFERENT. RAINFALL
AMOUNTS OF 2 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS REMAINS
LIKELY. FLOODING WILL REMAIN POSSIBLE IN LOW LYING AND POOR
DRAINAGE AREAS...LOW WATER CROSSINGS...SOME URBAN AREAS AND
ACROSS THE WHITE...GASCONADE...BIG PINEY...NIANGUA...OSAGE AND SAC
RIVER BASINS.

THE RAIN WILL GRADUALLY DECREASE IN COVERAGE AND INTENSITY FROM
WEST TO EAST ACROSS THE FORECAST AREA THURSDAY AS AN UPPER LEVEL
TROUGH IN THE NORTHERN PLAINS KICKS THE REMNANTS OF GUSTAV
NORTHEAST. THE GFS AND NAM DEPICT STRONG ISENTROPIC DOWNGLIDE
ALONG THE 320K SURFACE WHICH WOULD END THE RAIN CHANCES SOONER
THAN THE GOING FORECAST. WITH A TROPICAL AIRMASS IN PLACE...JUST
THINK THAT THE MODELS ARE BEING OVERLY AGGRESSIVE IN DRYING OUT
THE COLUMN.

ISOLATED BRIEF AND WEAK TORNADOES WILL REMAIN POSSIBLE TONIGHT
THROUGH THURSDAY AFTERNOON ACROSS SOUTHWEST AND SOUTH CENTRAL
MISSOURI...PRIMARILY ON THE EAST AND NORTHEAST SIDES OF THE LOW
TRACKING THROUGH THE OZARKS. THE GFS CONTINUES TO PROG 0 TO 1KM
HELICITY VALUES NEAR 500 M2/S2 WHILE LCL HEIGHTS WILL REMAIN LOW
WITH A SATURATED AIRMASS. WHERE STRONGER UPDRAFTS DEVELOP THERE
WILL BE AN INCREASED TORNADO POTENTIAL WITH INSTABILITY REMAINING
A LIMITING FACTOR.

ANGLE

LONG TERM (FRIDAY THROUGH TUESDAY)...

DRY WEATHER RETURNS FRIDAY AS SURFACE HIGH PRESSURE BUILDS INTO
THE REGION. THE FOG POTENTIAL WILL NEED TO BE MONITORED FRIDAY
NIGHT AND SATURDAY NIGHT WITH LIGHTER WINDS AND A WET GROUND.

A BROAD AND DEEPENING UPPER LEVEL TROUGH WILL BE IN PLACE OVER
THE CENTRAL UNITED STATES THROUGH THE WEEKEND INTO EARLY NEXT
WEEK. A STRONG COLD FRONT IS EXPECTED TO MOVE THROUGH THE PLAINS
AND THE OZARKS LATE SUNDAY INTO MONDAY BRINGING CHANCES FOR
SCATTERED RAIN SHOWERS.

ANGLE

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...PRIMARY CONCERNS FOR THIS FORECAST DEAL
WITH RAINFALL AND PROLONGED IFR...LIKELY LIFR CONDITIONS.
WIDESPREAD RAINFALL WILL CONTINUE ACROSS THE REGION TONIGHT...WITH
ONLY A FEW TEMPORARY BREAKS IN THE ACTION. CIGS HAVE BEEN IFR AT
JLN MOST OF TODAY AND THIS WILL NOT CHANGE. A SLOW DESCENT INTO
LIFR IS EXPECTED. AT SGF...CIGS HAVE BEEN A BIT MORE VARIABLE
DURING THE PAST HOUR OR SO. THIS IS DUE...IN PART...TO SOME BREAKS
IN THE RAINFALL. WITH CONTINUED NORTHEAST FLOW EXPECTED...IFR WILL
BE THE RULE THROUGH AT LEAST TOMORROW MORNING. VISIBILITY
REDUCTIONS WILL BE INTIMATELY TIED TO RAINFALL THIS EVENING...BUT
AS WINDS SLACKEN A BIT TOWARDS SUNRISE THURSDAY...LIFR VIS IS
POSSIBLE. SPEAKING OF WINDS...THEY WILL BE GUSTY OUT OF THE
NORTHEAST AS THE REMNANT LOW FROM GUSTAV MOVES TO THE NORTHEAST...
SWITCHING TO THE NORTHWEST DURING THE DAYLIGHT HOURS OF THURSDAY
MORNING.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Sep 3, 7:57 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT WED SEP 3 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
757 PM CDT WED SEP 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

MODERATE RAIN...HEAVY AT TIMES...WILL PERSIST ACROSS THE OUTLOOK
AREA FOR THE REST OF TONIGHT AS LOW PRESSURE ASSOCIATED WITH THE
REMAINS OF GUSTAV IN SOUTHERN ARKANSAS DRIFTS NORTHEAST INTO
SOUTHERN MISSOURI. RAINFALL AMOUNTS OF TWO TO SIX INCHES THROUGH
LATE THURSDAY WILL BE COMMON ACROSS THE MISSOURI OZARKS ALONG AND
EAST OF A LINE FROM JOPLIN TO OSCEOLA. SOME LOCALLY HIGHER
RAINFALL TOTALS WILL BE POSSIBLE.

WIDESPREAD RAINFALL OF THIS MAGNITUDE WILL CAUSE THE FLOODING OF
LOW LYING FLOOD PRONE AREAS...LOW WATER CROSSINGS...SMALL CREEKS
AND SOME URBAN AREAS. EVENTUALLY RUNOFF WILL CAUSE SHARP RISES
AND POSSIBLE FLOODING ON LARGER MISSOURI OZARK RIVER BASINS
INCLUDING THE WHITE...GASCONADE...BIG PINEY...NIANGUA...OSAGE AND
SAC RIVER BASINS.

STRONG WIND SHEAR WILL CAUSE ANY THUNDERSTORM UPDRAFTS TO
ROTATE...WITH ISOLATED WEAK SHORT LIVED TORNADOES POSSIBLE...
MAINLY OVER THE MISSOURI OZARKS. STRONG LOW LEVEL WINDS WILL
RESULT IN WIND GUSTS GREATER THAN 30 MPH ALONG AND SOUTHEAST OF
THE INTERSTATE 44 CORRIDOR. IN ADDITION A FEW STORMS MAY ALSO
PRODUCE SMALL AREAS OF WIND DAMAGE DUE TO THESE STRONG LOW LEVEL
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RAINFALL WILL TAPER OFF FROM SOUTHWEST TO NORTHEAST ACROSS THE
REGION ON THURSDAY. RESIDUAL FLOODING WILL LIKELY LAST INTO
FRIDAY AND INTO THE WEEKEND. THE THREAT FOR BRIEF WEAK TORNADOES
WILL PERSIST OVER EASTERN SECTIONS OF THE MISSOURI OZARKS ON
THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE MONDAY WITH AN APPROACHING FRONT.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Sep 3, 7:08 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT WED SEP 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HEAVY RAIN       PITTSBURG               37.83N  93.30W
09/03/2008  M3.00 INCH       HICKORY            MO   PUBLIC

            REPORTED BY VOLUNTEER OBSERVER HIC401. 24 HOUR TOTAL.

&&

HATCH
Local storm report, Sep 3, 7:09 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT WED SEP 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HEAVY RAIN       NIANGUA                 37.39N  92.83W
09/03/2008  M2.21 INCH       WEBSTER            MO   PUBLIC

            REPORTED BY VOLUNTEER OBSERVER WEB200. 24 HOUR TOTAL.

&&

HATCH
Local storm report, Sep 3, 7:12 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 PM CDT WED SEP 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLOOD            3 SSW BARNETT           38.34N  92.70W
09/03/2008                   MORGAN             MO   PUBLIC

            LOW WATER CROSSING ON HIGHWAY AA NEAR CORNET CREEK
            BEGINNING TO FLOOD. PASSENGER VEHICLE STUCK IN THIS
            AREA...ALL PASSENGERS ARE SAFE AND ACCOUNTED FOR.

&&

GAGAN
Local storm report, Sep 3, 7:14 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HEAVY RAIN       12 SW AVA               36.83N 92.81W
09/03/2008  M2.08 INCH       DOUGLAS            MO   CO-OP OBSERVER

            2.08 STORM TOTAL RAINFALL FROM LAST NIGHT AND TODAY.
            SINCE 700 AM...0.83.

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:28 PM CDTAreal Flood WarningSGFBarry, Stone, Taney5 hr
Sep 3, 8:29 PM CDTAreal Flood WarningSGFChristian, Douglas, Greene, Lawrence, Ozark, Webster and 1 more4 hr
Sep 3, 8:38 PM CDTRiver Flood WarningSGFPulaski16 hr
Sep 3, 9:19 PM CDTAreal Flood WarningSGFDent3 hr
Sep 3, 10:52 PM CDTAreal Flood WarningSGFHowell, Laclede, Oregon, Pulaski, Shannon, Texas11 hr
Sep 3, 11:53 PM CDTAreal Flood WarningSGFBarry, Cedar, Christian, Dade, Dallas, Douglas and 8 more10 hr
Sep 3, 11:59 PM CDTAreal Flood WarningSGFBenton, Camden, Dent, Hickory, Maries, Miller and 3 more10 hr
Sep 4, 2:09 AM CDTAreal Flood WarningSGFBarton, Jasper, Newton, Vernon8 hr
Sep 4, 10:00 AM CDTAreal Flood WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more24 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.